| Model Number |
4479 |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this pacemaker system exhibited undersensing on the right atrial (ra) lead.Technical services (ts) was consulted and provided troubleshooting options, as well as recommended to verify the right atrial automatic threshold (raat) test accuracy.This product remains in service.No adverse patient effects were reported.